RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lobanov, Sergey Grigorievich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:619
Abstract pages:4503
Full texts:1473
References:225
Professor
Doctor of physico-mathematical sciences (1995)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Keywords: ordinary differential equations in locally convex spaces, locally convex spaces, sequence spaces.
   
Main publications:
  • Lobanov S. G. Teo­rema Pikara dlya obyk­novennykh differentsi­alnykh uravnenii v lo­kalno vypuklykh prostranstvakh // Iz­vestiya RAN, Seriya matemat., t. 56, 1992, # 6. S. 1217–1243.
  • Lobanov S. G. Teo­rema Peano neverna dlya lyubogo besko­nechno­mernogo pro­stranstva Freshe // Matemati­cheskii sbor­nik, t. 184, 1993, # 2. S. 83–86.
  • Lobanov S. G. , Smo­lyanov O. G. Obykno­vennye differen­tsialnye uravneniya v lo­kalno vy­puklykh prostranstvakh // Us­pekhi ma­tematiche­skikh nauk,  t.49, 1994, # 3(297), S. 94–168.
  • Lobanov S. G. O me­tode svedeniya neko­torykh klassov ne­lineinykh uravne­nii   evolyutsion­nym uravneniyam v lo­kalno vypuklykh pro­stranstvakh // Materialy mezhduna­rodnoi kon­fe­rentsii i Chebyshev­skikh chtenii, posvyaschen­nykh 175-le­tiyu so dnya rozhde­niya P .L. Cheby­sheva, 1996. S. 390–394
  • Lobanov S. G. K teo­rii optimalnogo ekonomicheskogo rosta // Ekonomiche­skii zhurnal Vys­shei shkoly eko­no­miki t. 3, 1999, # 1. S. 28–41.

http://www.mathnet.ru/eng/person19632
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/237144

Publications in Math-Net.Ru
2008
1. S. G. Lobanov, “Wazewski's Method for Nonlinear Evolution Equations”, Mat. Zametki, 83:5 (2008),  705–714  mathnet  mathscinet  zmath  elib; Math. Notes, 83:5 (2008), 643–651  isi  elib  scopus
2007
2. S. G. Lobanov, “Picard's theorem for ordinary differential equations in Fréchet spaces”, Uspekhi Mat. Nauk, 62:2(374) (2007),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:2 (2007), 388–389  isi  scopus
1994
3. S. G. Lobanov, O. G. Smolyanov, “Ordinary differential equations in locally convex spaces”, Uspekhi Mat. Nauk, 49:3(297) (1994),  93–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:3 (1994), 97–175  isi
1993
4. S. G. Lobanov, “Ordinary differential equations with a continuous right-hand side in Fréchet spaces”, Mat. Zametki, 53:4 (1993),  77–91  mathnet  mathscinet  zmath  elib; Math. Notes, 53:4 (1993), 410–417  isi
5. S. G. Lobanov, “Peano's theorem is false for any infinite-dimensional Fréchet space”, Mat. Sb., 184:2 (1993),  83–86  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 211–214  isi
1992
6. S. G. Lobanov, “Picard's theorem for ordinary differential equations in locally convex spaces”, Izv. RAN. Ser. Mat., 56:6 (1992),  1217–1243  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:3 (1993), 465–487  isi
1989
7. S. G. Lobanov, “Chain rule and its inverse for maps of locally convex spaces”, Mat. Zametki, 45:1 (1989),  43–56  mathnet  mathscinet  zmath; Math. Notes, 45:1 (1989), 30–38  isi
1986
8. S. G. Lobanov, “Sufficient conditions for the differentiability of mappings of locally convex spaces”, Mat. Zametki, 39:1 (1986),  70–82  mathnet  mathscinet  zmath; Math. Notes, 39:1 (1986), 39–46  isi
1979
9. S. G. Lobanov, “Uniqueness of solutions of evolutionary differential equations”, Mat. Zametki, 26:4 (1979),  523–533  mathnet  mathscinet  zmath; Math. Notes, 26:4 (1979), 751–757  isi
10. S. G. Lobanov, “An example of a non-normable Fréchet space in which every continuous linear operator has an exponential”, Uspekhi Mat. Nauk, 34:4(208) (1979),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 176–177

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020